# SDR R61A201808170882

- Difficulty date: August 1, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 11,841 hours, 8,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE CABIN FLOOR SUPPORT UNDER THE GALLEY, FRAMES 12 TO 14,  APPROXIMATELY RBL 42,  THE WEB HAS HEAVY CORRODED.  REMOVED AND REPLACED THE WEB IAW SRM 51-40-08,  AND ETD2011-190/01333, REV C.
